| Model Number |
473994 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: detailed inquiry description: customer reports air bubbles are forming in the filter when running at low rate.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three photos were provided for evaluation.A visual evaluation was performed on all the photographs, and it was noted that the photographs depicts the sample being hung near a pump and sample filter filled with lipids.Unfortunately, no sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.Based on the results of the visual evaluation the reported defect could not be confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Additional Manufacturer Narrative
Please note this report was submitted with the incorrect b.Braun internal number.This report is being submitted as a correction the correct b.Braun medical internal report number is (b)(4).